Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 107, NWS St. Louis, MO

September 19, 2010Monroe County, Ralls County, Missouri

NWS St. Louis, MO issued this flash flood warning at Sep 19, 2010, 2:58 AM CDT for Monroe County, Ralls County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2010, 2:58 AM CDT (07:58 UTC)
Expired
Sep 19, 2010, 9:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Monroe County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 125 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 8:06 AM CDTHEAVY RAIN 2.1New London, MORAINFALL THROUGH 8AM TODAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.0 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

911 
WGUS53 KLSX 190758
FFWLSX
MOC137-173-191400-
/O.NEW.KLSX.FF.W.0107.100919T0758Z-100919T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
258 AM CDT SUN SEP 19 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MONROE COUNTY IN NORTHEAST MISSOURI...
  CENTRAL RALLS COUNTY IN NORTHEAST MISSOURI...

* UNTIL 900 AM CDT

* AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR ESTIMATED THAT UP TO 3 INCHES OF RAIN   
  HAD ALREADY FALLEN...AND ANOTHER 1 TO 2 INCHES IS POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PARIS...CENTER...GRANVILLE...NEW LONDON AND PERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3961 9213 3961 9137 3946 9145 3946 9147
      3944 9146 3940 9148 3942 9215

$$

BROWNING
1 follow-up statement
017 
WGUS73 KLSX 191108
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
608 AM CDT SUN SEP 19 2010

MOC137-173-191400-
/O.CON.KLSX.FF.W.0107.000000T0000Z-100919T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE MO-RALLS MO-
608 AM CDT SUN SEP 19 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL RALLS AND
CENTRAL MONROE COUNTIES UNTIL 900 AM CDT...

AT 602 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR RAINFALL 
ESTIMATES INDICATE FROM 6 - 8 INCHES OF RAIN MAY HAVE FALLEN FROM 
CENTRAL MONROE TO WEST CENTRAL RALLS COUNTY. WHILE THE THUNDERSTORMS 
OVER THE AREA HAVE WEAKENED SOME...AN ADDITIONAL ONE INCH OF RAIN IS 
POSSIBLE THROUGH 9 AM. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PARIS...CENTER...GRANVILLE...NEW LONDON AND PERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THE RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL 
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3961 9213 3961 9137 3946 9145 3946 9147
      3944 9146 3940 9148 3942 9215

$$

JPK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 7:02 PM CDT, 7 hours 56 minutes earlier.

Area forecast discussion, Sep 18, 7:02 PM CDT, 7 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CDT SAT SEP 18 2010

.DISCUSSION...
/206 PM CDT SAT SEP 18 2010/

LATEST SURFACE ANALYSIS DEPICTED A COLD FRONT STRETCHING FROM
NORTHEAST ILLINOIS ACROSS NORTHERN MISSOURI AND INTO NORTHERN
KANSAS. MEANWHILE...A REMNANT OUTFLOW BOUNDARY FROM NOCTURNAL
CONVECTION HAS PUSHED FURTHER SOUTH...CLOSER TO THE I-70 CORRIDOR.
LATEST SPC MESOSCALE ANALYSIS SHOWS A LARGE RESERVOIR OF INSTABILITY
ALONG AND SOUTH OF THE COLD FRONT...WITH UP TO 3000 J/KG OF MUCAPE
EXTENDING FROM EASTERN KANSAS TO CENTRAL MISSOURI.

EXPECT THUNDERSTORMS TO DEVELOP THIS AFTERNOON ACROSS EASTERN KANSAS
AND WESTERN MISSOURI WHERE BETTER LOW LEVEL CONVERGENCE EXISTS. WILL
LIKELY SEE ADDITIONAL CONVECTION DEVELOP EASTWARD ALONG THE REMNANT
OUTFLOW BOUNDARY TOWARD THIS EVENING. EFFECTIVE SHEAR OF 20 TO 30
KTS WILL SUPPORT ORGANIZED CONVECTION...AND PERHAPS A FEW SUPERCELLS
INITIALLY. SPC HAS PLACED THE NORTHWEST HALF OF THE CWA IN A SLIGHT
RISK...BASICALLY ALONG AND NORTH OF INTERSTATE 70. CAN'T RULE OUT A
FEW TORNADOES IF SUPERCELLS CAN DEVELOP...BUT FEEL MAIN SEVERE
WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.

STILL APPEARS THE FOCUS FOR THUNDERSTORMS AND ANOTHER MCS WILL SHIFT
BACK NORTH OF THE SYNOPTIC FRONT TONIGHT AS THE LOW LEVEL JET
INCREASES DURING THE EVENING. HAVE INCREASED POPS TO LIKELY ACROSS
THE NORTHERN CWA TO ACCOUNT FOR THIS. OBVIOUSLY CONVECTIVE TRENDS
WILL NEED TO BE MONITORED THIS EVENING...AS THE SOUTHERN CONVECTION
COULD INTERCEPT/DISRUPT THIS MOISTURE TRANSPORT AND FOCUS THE
HEAVIEST RAINFALL FURTHER SOUTH.

ABOVE NORMAL TEMPERATURES ARE EXPECTED TO OCCUR SOUTH OF THE FRONT
ON SUNDAY AND ACROSS THE ENTIRE CWA MONDAY AND TUESDAY AS THE UPPER
LEVEL RIDGE BUILDS ACROSS THE CENTER OF THE NATION. TWO FRONTAL
BOUNDARIES ARE EXPECTED TO BRING CHANCES OF SHOWERS AND
THUNDERSTORMS TO THE REGION NEXT WEEK. THE FIRST WILL BE TUESDAY
NIGHT...AND THE SECOND THURSDAY NIGHT. BOTH FRONTS STRUGGLE TO MAKE
IT THROUGH THE CWA...SO ABOVE NORMAL TEMPERATURES ARE EXPECTED TO
CONTINUE.

CVKING

&&

.AVIATION...
/641 PM CDT SAT SEP 18 2010/

THERE WERE TWO AREAS OF ONGOING TSRA AT TAF ISSUANCE. THE FIRST
AREA STRETCHED ACROSS CENTRAL MO ALONG A REMNANT OUTFLOW BDRY AND
HAD ALMOST REACHED KCOU. THE SECOND AREA WAS A LINE OF DISCRETE
CELLS LOCATED ACROSS NORTHEASTERN MO INTO WEST CENTRAL IL. THIS
LINE WAS MOVING SEWD BUT THERE IS SOME UNCERTAINTY ON WHETHER OR
NOT THIS LINE WILL BEGIN TO WEAKEN AND MOVE MORE ELY THAN SELY.
ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED LATER TONIGHT NEAR A
STALLED CDFNT INVOF THE MO/IA BORDER. THIS ACTIVITY SHOULD REMAIN
NORTH OF KCOU/KSTL/KSUS BUT MAY IMPACT KUIN. MVFR TO IFR CIGS ARE
EXPECTED AT KUIN OVERNIGHT AS LOW LEVEL MOISTURE FROM RECENT
RAINFALL AND NOCTURNAL COOLING PROMOTE LOWERING CLOUD BASES.
CIGS WILL RISE AT KUIN ONCE THE STALLED FNTL BDRY STARTS TO LIFT
NEWD TOMORROW.

SPECIFICS FOR KSTL...LINE OF DISCRETE CELLS WAS LOCATED NORTH OF
KSTL/KSUS AT ISSUANCE. THERE IS SOME UNCERTAINTY ON WHETHER
THESE STORMS WILL CONTINUE TO MOVE SOUTHEAST TOWARDS THE TERMINAL
OR WHETHER THEY WILL WEAKEN AND START TO MOVE EWD. HAVE GONE WITH
THE MORE PESSIMISTIC FCST AND INCLUDED PREVAILING CB MENTION AND A
TEMPO GROUP WITH TSRA BASED ON EXTRAPOLATION OF THE CURRENT SPEED
OF THE LINE. ADDITIONAL THUNDERSTORM ACTIVITY LATER TONIGHT WILL
BE FOCUSED CLOSER TO THE CDFNT AND WELL TO THE NORTH OF KSTL/KSUS.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 19, 12:01 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 AM CDT SUN SEP 19 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1201 AM CDT SUN SEP 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...REST OF TONIGHT

THUNDERSTORMS ARE LIKELY...MAINLY FOR PORTIONS OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS. SOME OF THE STORMS MAY BECOME
SEVERE AND BE PRIMARILY CAPABLE OF LARGE HAIL AND DAMAGING WINDS.
FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO
THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. IN ADDITION...
STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL AND MAY AGGRAVATE
EXISTING FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS GENERALLY NORTH OF INTERSTATE
70 ON SUNDAY. A FEW STRONG OR ISOLATED SEVERE STORMS REMAIN
POSSIBLE.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA ON
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ASKED TO RELAY ALL
SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST.
LOUIS.

TES

In the hours before

Local storm report, Sep 19, 12:56 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1256 AM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             3 W KNOX CITY           40.14N  92.07W
09/18/2010  E0.70 INCH       KNOX               MO   TRAINED SPOTTER

0504 PM     HAIL             4 WNW LEWISTOWN         40.11N  91.88W
09/18/2010  E0.25 INCH       LEWIS              MO   EMERGENCY MNGR

0512 PM     HAIL             EWING                   40.01N  91.71W
09/18/2010  E0.70 INCH       LEWIS              MO   EMERGENCY MNGR

0514 PM     HAIL             EWING                   40.01N  91.71W
09/18/2010  E0.25 INCH       LEWIS              MO   TRAINED SPOTTER

0523 PM     HAIL             2 NW LEONARD            39.92N  92.21W
09/18/2010  E1.00 INCH       SHELBY             MO   TRAINED SPOTTER

0537 PM     HAIL             QUINCY                  39.93N  91.39W
09/18/2010  E0.88 INCH       ADAMS              IL   TRAINED SPOTTER

0539 PM     HAIL             QUINCY                  39.93N  91.39W
09/18/2010  E0.88 INCH       ADAMS              IL   EMERGENCY MNGR

            HAIL REPORT FROM DOWNTOWN QUINCY

0540 PM     WALL CLOUD       1 S SHELBINA            39.68N  92.04W
09/18/2010                   SHELBY             MO   TRAINED SPOTTER

            SPOTTER IS LOCATED SOUTH OF SHELBINA AND LOOKING TO THE
            NORTH AND NORTHWEST. SPOTTER WAS UNABLE TO DISCERN
            ROTATION.

0541 PM     HAIL             5 W SHELBYVILLE         39.81N  92.13W
09/18/2010  M1.50 INCH       SHELBY             MO   TRAINED SPOTTER

            ALONG COUNTY ROAD 206

0541 PM     HAIL             QUINCY                  39.93N  91.39W
09/18/2010  E0.25 INCH       ADAMS              IL   TRAINED SPOTTER

0544 PM     HAIL             SHELBYVILLE             39.81N  92.04W
09/18/2010  E1.00 INCH       SHELBY             MO   TRAINED SPOTTER

            HAIL MOSTLY PEA TO DIME SIZED

0545 PM     HAIL             QUINCY                  39.93N  91.39W
09/18/2010  E0.88 INCH       ADAMS              IL   BROADCAST MEDIA

0552 PM     HAIL             1 S QUINCY              39.92N  91.39W
09/18/2010  E0.50 INCH       ADAMS              IL   TRAINED SPOTTER

0552 PM     HAIL             QUINCY                  39.93N  91.39W
09/18/2010  E1.25 INCH       ADAMS              IL   TRAINED SPOTTER

0556 PM     HAIL             MARBLEHEAD              39.84N  91.37W
09/18/2010  E1.25 INCH       ADAMS              IL   BROADCAST MEDIA

0615 PM     HAIL             HUNNEWELL               39.67N  91.86W
09/18/2010  E1.00 INCH       SHELBY             MO   BROADCAST MEDIA

            OBSERVED 1 INCH OF RAINFALL IN 45 MINUTES

0615 PM     HAIL             HUNNEWELL               39.67N  91.86W
09/18/2010  E0.70 INCH       SHELBY             MO   TRAINED SPOTTER

            SPOTTER MEASURED 1.50 INCHES OF RAIN IN APPROXIMATELY
            20 MINUTES

0620 PM     HAIL             HULL                    39.71N  91.20W
09/18/2010  E1.00 INCH       PIKE               IL   TRAINED SPOTTER

0621 PM     HAIL             STOUTSVILLE             39.55N  91.85W
09/18/2010  E1.75 INCH       MONROE             MO   TRAINED SPOTTER

0634 PM     HAIL             HANNIBAL                39.71N  91.38W
09/18/2010  E0.70 INCH       MARION             MO   FIRE DEPT/RESCUE

            HAIL OBSERVED ON CARRS LN

0645 PM     HAIL             1 E MONROE CITY         39.65N  91.71W
09/18/2010  E0.25 INCH       RALLS              MO   LAW ENFORCEMENT

0700 PM     HAIL             PERRY                   39.43N  91.68W
09/18/2010  E0.25 INCH       RALLS              MO   TRAINED SPOTTER

0725 PM     HAIL             3 S CURRYVILLE          39.31N  91.35W
09/18/2010  E0.25 INCH       PIKE               MO   TRAINED SPOTTER

0746 PM     HAIL             5 S CURRYVILLE          39.27N  91.34W
09/18/2010  M0.70 INCH       PIKE               MO   TRAINED SPOTTER

0830 PM     TSTM WND DMG     1 E HARDIN              39.16N  90.60W
09/18/2010                   GREENE             IL   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN AND A BARN DESTROYED ALONG ROUTE
            16 BETWEEN SAND RIDGE ROAD AND THE HARDIN BRIDGE...BOTH
            ROUTE 16 AND SAND RIDGE ROAD ARE CLOSED AND IMPASSABLE

0842 PM     HAIL             4 NE TROY               39.02N  90.92W
09/18/2010  E0.50 INCH       LINCOLN            MO   AMATEUR RADIO

            REPORT FROM CUIVRE RIVER STATE PARK

0850 PM     FLOOD            2 E MONTICELLO          40.12N  91.67W
09/18/2010                   LEWIS              MO   EMERGENCY MNGR

            WATER OVER THE ROADWAY AT HIGHWAY 16 AND COUNTY ROAD Z
            RESULTING IN THE ROAD BEING CLOSED. DEPTH OF THE WATER
            IS UNKNOWN.

0905 PM     HAIL             QUINCY                  39.93N  91.39W
09/18/2010  E0.50 INCH       ADAMS              IL   AMATEUR RADIO

0905 PM     TSTM WND GST     QUINCY                  39.93N  91.39W
09/18/2010  M40 MPH          ADAMS              IL   AMATEUR RADIO

0935 PM     HAIL             O'FALLON                38.78N  90.71W
09/18/2010  E0.25 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            PEA SIZED HAIL OBSERVED AT HIGHWAY K AND N

0937 PM     HAIL             DARDENNE PRAIRIE        38.75N  90.73W
09/18/2010  E1.00 INCH       ST. CHARLES        MO   LAW ENFORCEMENT

            HAIL OBSERVED ON REMBRANDT DRIVE

0940 PM     HAIL             DARDENNE PRAIRIE        38.75N  90.73W
09/18/2010  E0.75 INCH       ST. CHARLES        MO   BROADCAST MEDIA

0940 PM     HAIL             2 SSW O'FALLON          38.76N  90.72W
09/18/2010  E0.25 INCH       ST. CHARLES        MO   NWS EMPLOYEE

0942 PM     HAIL             WARRENTON               38.82N  91.14W
09/18/2010  E0.25 INCH       WARREN             MO   LAW ENFORCEMENT

0942 PM     TSTM WND GST     HARVESTER               38.75N  90.58W
09/18/2010  M40 MPH          ST. CHARLES        MO   AMATEUR RADIO

0942 PM     HAIL             HARVESTER               38.75N  90.58W
09/18/2010  E1.00 INCH       ST. CHARLES        MO   LAW ENFORCEMENT

            HAIL OBSERVED AT HARVESTER ROAD AND HIGHWAY 94

0943 PM     HAIL             ST. PETERS              38.78N  90.61W
09/18/2010  E0.70 INCH       ST. CHARLES        MO   AMATEUR RADIO

            HAIL OBSERVED AT MID RIVERS MALL

0946 PM     HAIL             COTTLEVILLE             38.75N  90.65W
09/18/2010  E0.50 INCH       ST. CHARLES        MO   NWS EMPLOYEE

0949 PM     FLASH FLOOD      TAYLOR                  39.94N  91.52W
09/18/2010                   MARION             MO   TRAINED SPOTTER

            WATER UP TO ROUGHLY A FOOT WAS FLOWING OVER OUTER
            ROADWAYS LEADING TO TAYLOR THAT RUN PARALLEL TO HIGHWAY
            61 ... ROAD IS NEARLY IMPASSABLE

0950 PM     HAIL             WELDON SPRING           38.72N  90.65W
09/18/2010  E0.75 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0952 PM     HAIL             1 WSW WELDON SPRING     38.71N  90.67W
09/18/2010  E1.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0952 PM     HAIL             WELDON SPRING           38.72N  90.65W
09/18/2010  E1.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0953 PM     FLOOD            O'FALLON                38.78N  90.71W
09/18/2010                   ST. CHARLES        MO   AMATEUR RADIO

            3 TO 4 INCHES OF WATER AT HIGHWAY K AND O FALLON ROAD

0955 PM     FLASH FLOOD      WENTZVILLE              38.81N  90.86W
09/18/2010                   ST. CHARLES        MO   AMATEUR RADIO

            A CAR WAS STRANDED IN APPROXIMATELY 4 FEET OF WATER AT
            WINGHAVEN BLVD AND HAWK RUN DRIVE...A WATER RESCUE WAS
            PERFORMED AND ALL ARE SAFE

1030 PM     FLASH FLOOD      QUINCY                  39.93N  91.39W
09/18/2010                   ADAMS              IL   EMERGENCY MNGR

            10 INCHES OF WATER OVER HIGHWAY 57 IN THE SOUTH PART OF
            THE CITY

1031 PM     HAIL             2 N UNION               38.48N  91.02W
09/18/2010  E0.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

            ESTIMATED 40 TO 50 MPH WINDS

1033 PM     FLASH FLOOD      2 SW CANTON             40.11N  91.55W
09/18/2010                   LEWIS              MO   EMERGENCY MNGR

            HIGHWAY P CLOSED WITH AN ESTIMATE OF 6 TO 8 INCHES OF
            WATER FLOWING OVER THE ROAD

1034 PM     FLASH FLOOD      5 W LA GRANGE           40.05N  91.60W
09/18/2010                   LEWIS              MO   EMERGENCY MNGR

            HIGHWAY C CLOSED DUE TO AN ESTIMATED 6 TO 8 INCHES OF
            WATER FLOWING OVER THE ROADWAY

1035 PM     FLASH FLOOD      6 W LA GRANGE           40.05N  91.61W
09/18/2010                   LEWIS              MO   EMERGENCY MNGR

            INTERSECTION OF HIGHWAYS Z AND C CLOSED DUE TO AN
            ESTIMATED 6 TO 8 INCHES OF WATER FLOWING OVER THE
            ROADWAY

1036 PM     FLASH FLOOD      1 S LEWISTOWN           40.07N  91.81W
09/18/2010                   LEWIS              MO   EMERGENCY MNGR

            HIGHWAY J JUST SOUTH OF LEWISTOWN CLOSED DUE TO AN
            ESTIMATED 6 TO 8 INCHES OF WATER OVER THE ROADWAY

1047 PM     HAIL             PEVELY                  38.29N  90.40W
09/18/2010  E0.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

            ESTIMATED 50 MPH WINDS

1101 PM     HEAVY RAIN       UNION                   38.45N  91.01W
09/18/2010  M1.65 INCH       FRANKLIN           MO   EMERGENCY MNGR

            RAINFALL SINCE ABOUT 1020 PM

1108 PM     HEAVY RAIN       HULL                    39.71N  91.20W
09/18/2010  M1.23 INCH       PIKE               IL   AMATEUR RADIO

            TOTAL THUS FAR

1110 PM     HAIL             2 W PEVELY              38.29N  90.43W
09/18/2010  E0.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

1115 PM     FLOOD            5 SW WARRENTON          38.77N  91.21W
09/18/2010                   WARREN             MO   LAW ENFORCEMENT

            STANDING WATER OVER THE ROADWAY AT HIGHWAY U NEAR TALL
            OAK. DEPTH UNKNOWN.

1116 PM     FLOOD            WARRENTON               38.82N  91.14W
09/18/2010                   WARREN             MO   LAW ENFORCEMENT

            STANDING WATER AT NORTH OUTER ROAD AT ARLINGTON WAY.
            DEPTH UNKNOWN.

1117 PM     FLOOD            WARRENTON               38.82N  91.14W
09/18/2010                   WARREN             MO   LAW ENFORCEMENT

            NUMEROUS AREAS OF HIGHWAY 47 THROUGH WARREN COUNTY HAVE
            STANDING WATER. DEPTH UNKNOWN.

1125 PM     TSTM WND DMG     HILLSBORO               38.23N  90.57W
09/18/2010                   JEFFERSON          MO   LAW ENFORCEMENT

            LOTS OF TREES DOWN ACROSS JEFFERSON
            COUNTY...PARTICULARLY IN THE NORTHEASTERN QUADRANT OF
            THE COUNTY

1126 PM     HAIL             PEVELY                  38.29N  90.40W
09/18/2010  E0.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

            ESTIMATED 40 MPH WINDS

1248 AM     HAIL             1 SSE HANNIBAL          39.69N  91.38W
09/19/2010  E0.25 INCH       RALLS              MO   TRAINED SPOTTER

&&

JP
Special weather statement, Sep 19, 1:35 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
135 AM CDT SUN SEP 19 2010

MOZ059-060-062-190715-
FRANKLIN MO-GASCONADE MO-WARREN MO-
135 AM CDT SUN SEP 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WARREN...GASCONADE AND
NORTHWESTERN FRANKLIN COUNTIES UNTIL 215 AM CDT...

AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF MOUNT STERLING...OR 11 MILES
SOUTHWEST OF HERMANN...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEW HAVEN...
  TRELOAR...
  GASCONADE...
  BAY...
  SWISS...
  BERGER...
  HOLSTEIN...
  LYON...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROWNING
Special weather statement, Sep 19, 1:39 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
139 AM CDT SUN SEP 19 2010

MOZ050-051-190730-
CALLAWAY MO-MONTGOMERY MO-
139 AM CDT SUN SEP 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND EASTERN CALLAWAY
COUNTIES UNTIL 230 AM CDT...

AT 137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSBURG...OR 13 MILES WEST OF
MONTGOMERY CITY...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MONTGOMERY CITY...
  WILLIAMSBURG...
  MINEOLA...
  NEW FLORENCE...
  JONESBURG...
  DANVILLE...
  HIGH HILL...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROWNING
Local storm report, Sep 19, 1:48 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
148 AM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     HEAVY RAIN       MORRISON                38.67N  91.63W
09/19/2010  M4.00 INCH       GASCONADE          MO   FIRE DEPT/RESCUE

&&

SIPPRELL
Local storm report, Sep 19, 1:49 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
149 AM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     HEAVY RAIN       UNION                   38.45N  91.01W
09/19/2010  M2.75 INCH       FRANKLIN           MO   EMERGENCY MNGR

&&

SIPPRELL
Local storm report, Sep 19, 2:23 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
223 AM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 AM     HAIL             WELLSVILLE              39.07N  91.57W
09/19/2010  E0.75 INCH       MONTGOMERY         MO   TRAINED SPOTTER

&&

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:09 PM CDTSevere Thunderstorm WarningLSXPike51 min
Sep 18, 7:42 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike48 min
Sep 18, 7:50 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike40 min
Sep 18, 8:27 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles33 min
Sep 18, 8:30 PM CDTAreal Flood AdvisoryLSXKnox, Lewis6 hr
Sep 18, 8:44 PM CDTSevere Thunderstorm WarningLSXLewis, Marion46 min
Sep 18, 8:46 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren44 min
Sep 18, 8:56 PM CDTFlash Flood WarningLSXKnox, Lewis6 hr
Sep 18, 9:09 PM CDTFlash Flood WarningLSXCallaway, Montgomery, Warren6 hr
Sep 18, 9:37 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis23 min
Sep 18, 9:39 PM CDTFlash Flood WarningLSXMarion6 hr
Sep 18, 9:45 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade45 min
Sep 18, 9:48 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby57 min
Sep 18, 9:54 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis25 min
Sep 18, 10:00 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis5 hr
Sep 18, 10:12 PM CDTFlash Flood WarningLSXFranklin, Gasconade, Osage5 hr
Sep 18, 10:44 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby27 min
Sep 18, 10:54 PM CDTRiver Flood WarningLSXLewis10 hr
Sep 18, 10:54 PM CDTRiver Flood WarningLSXLewis22 hr
Sep 18, 11:14 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis31 min
Sep 19, 1:47 AM CDTRiver Flood WarningLSXSaint Charles5 hr
Sep 19, 3:00 AM CDTAreal Flood WarningLSXKnox, Lewis, Marion12 hr
Sep 19, 3:15 AM CDTSevere Thunderstorm WarningLSXLincoln, Pike45 min
Sep 19, 3:17 AM CDTAreal Flood WarningLSXCallaway, Franklin, Gasconade, Jefferson, Lincoln, Montgomery and 4 more12 hr
Sep 19, 3:27 AM CDTSevere Thunderstorm WarningLSXMonroe, Ralls48 min
Sep 19, 3:38 AM CDTFlash Flood WarningLSXPike, Ralls4 hr
Sep 19, 4:08 AM CDTFlash Flood WarningLSXMarion, Monroe, Ralls, Shelby6 hr
Sep 19, 4:36 AM CDTTornado WarningLSXLincoln, Pike9 min
Sep 19, 4:57 AM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery21 min
Sep 19, 5:18 AM CDTFlash Flood WarningLSXAudrain, Lincoln, Monroe, Montgomery, Pike, Ralls6 hr
Sep 19, 7:38 AM CDTFlash Flood WarningLSXPike, Ralls3 hr
Sep 19, 9:07 AM CDTFlash Flood WarningLSXMonroe, Ralls112 min
Sep 19, 9:10 AM CDTRiver Flood WarningLSXLincoln48 hr
Sep 19, 9:15 AM CDTRiver Flood WarningLSXMarion25 hr
Sep 19, 11:17 AM CDTAreal Flood WarningLSXAudrain, Lincoln, Marion, Monroe, Montgomery, Pike and 1 more4 hr
Sep 19, 2:53 PM CDTAreal Flood WarningLSXAudrain, Monroe, Montgomery, Pike, Ralls6 hr
Sep 19, 3:03 PM CDTRiver Flood WarningLSXMonroe43 hr
Sep 19, 3:12 PM CDTAreal Flood WarningLSXCallaway, Montgomery6 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.